Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Two lifting theorems

Author: Stuart P. Lloyd
Journal: Proc. Amer. Math. Soc. 42 (1974), 128-134
MSC: Primary 46G15
MathSciNet review: 0328588
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is assumed that the measure algebra involved has cardinality $ {2^{{\aleph _0}}}$, and it is assumed further that $ {2^{{\aleph _0}}} = {\aleph _1}$. Then liftings exist when the $ \sigma $-field is not necessarily complete, and strong Borel liftings exist in the locally compact $ \sigma $-compact metric case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G15

Retrieve articles in all journals with MSC: 46G15

Additional Information

PII: S 0002-9939(1974)0328588-4
Keywords: Lifting theory
Article copyright: © Copyright 1974 American Mathematical Society